Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Abelian formal groups


Author: Ian G. Connell
Journal: Proc. Amer. Math. Soc. 17 (1966), 958-959
MSC: Primary 14.50
DOI: https://doi.org/10.1090/S0002-9939-1966-0195893-X
MathSciNet review: 0195893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Lazard, La non-existence des groupes de Lie formels non-abéliens à un paramètre, C. R. Acad. Sci. Paris 239 (1954), 942-945. MR 0064055 (16:219a)
  • [2] J. Lubin, One-parameter formal Lie groups over $ \mathfrak{p}$-adic integer rings, Ann. of Math. (2) 80 (1964), 464-484. MR 0168567 (29:5827)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.50

Retrieve articles in all journals with MSC: 14.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0195893-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society